Welcome to the UPF Digital Repository

Extremely high levels of vancomycin can cause severe renal toxicity



Extremely high levels of vancomycin can cause severe renal toxicity

Thumbnail
Document Type: Article
Version: Published version
Date: 2018
This document is associated with a Creative Common license Copyright © 2018 Barceló-Vidal et al. This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution – Non Commercial (unported, v3.0) License (http://creativecommons.org/licenses/by-nc/3.0/). By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed.

This item appears in the following Collection(s)

Search DSpace


Advanced Search

Browse

My Account

Statistics

Compliant to Partaking